# SDR MWEA080044

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 46,643 hours, 46,382 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR OUTER PAN HAS A .75 INCH CRACK IN PAN RADIUS AT THE FORWARD END OF DOOR, INLINE WITH BEAM NR 1.  FABRICATED AND INSTALLED DOUBLER.
